MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO LEGACY; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO LEGACY; IMPLANTABLE PULSE GENERATOR
Model Number 2100
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Wound Dehiscence (1154); Discomfort (2330)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A normal ipg replacement occurred on (b)(6) 2022.The patient experienced the ipg shifting from side to side, and stated it was never comfortable since implant.A small opening was observed a week or two prior to (b)(6) 2023, but there were no signs of infection.In the opinion of the physician, the issue was related to the patient's low weight and breast implants not leaving enough tissue to protect the device, and the number of replacements was a possible contributing factor.A pocket revision occurred on (b)(6) 2023.The ipg was placed submuscularly, and the procedure went well.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was related to the patient's low weight and breast implants not leaving enough tissue to protect the device with the number of replacements being a possible contributing factor.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h10 cvrx id# (b)(6).
 
Event or Problem Description
A normal ipg replacement occurred on (b)(6) 2022.The patient experienced the ipg shifting from side to side, and stated it was never comfortable since implant.A small opening was observed a week or two prior to (b)(6) 2023, but there were no signs of infection.In the opinion of the physician, the issue was related to the patient's low weight and breast implants not leaving enough tissue to protect the device, and the number of replacements was a possible contributing factor.A pocket revision occurred on (b)(6) 2023.The ipg was placed submuscularly, and the procedure went well.As of (b)(6) 2023, the patient's wound was healed and there were no further concerns.

Brand Name
BAROSTIM NEO LEGACY
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis MN 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis, MN 55445
MDR Report Key16725132
Report Number3007972010-2023-00009
Device Sequence Number12750086
Product Code DSR
UDI-Device Identifier00859144004210
UDI-Public(01)00859144004210(17)231006
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H130007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2023
Device Model Number2100
Device Catalogue Number100053-301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale